in

Man Goes Viral After Skin Changes Color While on Antidepressant—See What a Dermatologist Says

The unnerving story of a person’s pores and skin shifting shades to a black-ish grey hue has taken over the web. His spouse, Emily Monk, posted a TikTok of the expertise. In January 2021, the 34-year-old man started taking fluoxetine, often known as Prozac, to assist tackle his anxiousness and melancholy. In March 2021, his pores and skin started to vary pigment in all of the locations it sees the solar.

After a number of weeks, he discontinued the remedy. He didn’t really feel it was working and Monk seen the shift in shade. She says the medical doctors knowledgeable them the hyperpigmentation is most certainly from the remedy, though they don’t know why. Monk says specialists have discovered this prevalence “baffling.” We talked to one among our skilled dermatologists to resolve this aspect impact.

Comments

Leave a Reply

Your email address will not be published. Required fields are marked *

Loading…

0

Fitness in Leadership: Kenyan Politicians Hit the Gym to Improve Health, Woo Voters

School nutrition program receives No Kid Hungry grant | Lifestyles